Does Dayquil or Nyquil cause heartburn?
User rating for this question
my wife is 50, every time she takes dayquil or nyquil she gets, terrible if not taken with food to mild if taken with food, heartburn. is this a common side effect or something to worry over? . it seems to last about 30 minutes, but is uncomfortable enough for her not to take it though we believe she has the flu...
Posted Fri, 28 Feb 2014 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: You shoukd consider some alternative Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. It appears that your wife is not tolerating the medicine and that is causing gastritis. It may happen with any medicine. If she is not tolerating then the other option is taking an anti acid with these medicines such as ranitidine or pantoprazole. However the better option would be to start an alternative drug like cetrizine which will take care of the cold and taking it with paracetamol for fever and body aches separately. Let her not take these medicines in empty stomach. No need to panic. It is reversible and the symptoms can be controlled. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.